# SDR UPS97224006

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME AT BS 825.95 RT HAS DAMAGE TO FASTENER HOLE ABOVE FLOOR LINE, SECOND FASTENER HOLE ABOVE FLOOR LINE.  REPAIR CARRIED OUT PER SRS EO 97-17-008, UPS APPROVAL NUMBER 727-53- 1952.
